Nebraska, 2019

Blizzard and High Wind in Nebraska, March 13 to 14, 2019

March 13 to 14, 2019 · NWS GLD · 4 events in 3 counties and zones

A powerful winter storm system moved across Southwest Nebraska during the afternoon from west to east. Not long after the snow starting the high winds developed, causing the visibility to be near zero at times for Dundy County.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

A powerful winter storm system moved across Southwest Nebraska during the afternoon from west to east. Not long after the snow starting the high winds developed, causing the visibility to be near zero at times for Dundy County. After the snow had ended the high winds continued into the following day. The peak gust was 74 MPH measured at McCook.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at Mar 13, 1:51 PM MST, 9 minutes earlier.

Area forecast discussion, Mar 13, 1:51 PM MST, 9 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
251 PM MDT Wed Mar 13 2019

.UPDATE...
Issued at 251 PM MDT Wed Mar 13 2019

Late discussion and obs to the west of the CWA have prompted a
late upgrade to the current Blizzard Warning. Have put on another
tier of counties into the current warning. Same time frame.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 245 PM MDT Wed Mar 13 2019

Across the Tri State region this afternoon...cloudy skies abound
with showers pinwheeling thru the CWA as strong upper low lifts
towards the area. Surface cold front currently entering slowly into
western portions of the CWA. As a result...temps are in the 40s and
50s ahead of the front...and 30s along/behind it. For
winds...northerly west in association with the coming front...ESE
west/central zones and still SSE over eastern zones. Speeds gusting
25-40 mph in most area.

For the rest of the afternoon into tonight...still expecting the
transition to warm and showery conditions over to wintry/blizzard
conditions from west to east over the region. Upper low now just
pinwheeling over the CWA at this time. Showers are developing and
moving around the low thru the CWA. With this continuing...have
decided to extend the Flood Watch into Thursday morning. Reports are
in showing roadways flooded/still flooded...so 00z Thursday not a
good time to let it expire.

For the overnight period...model trend still showing best snowfall
in blizzard/advisory areas tapering off to the south and east from 6
inches down to an inch or less. Based on conditions west of the
CWA...will continue mention of previous forecasted strong wind with
soundings as well still showing mixing potential to have 75-85 mph
gusts.

Going into Thursday...overall snowfall expected to wind down thru
the morning as low treks east-northeast. Looking for gradient to
remain over the area thru the day tapering down from 50-60 mph early
on...to near 30 mph by nightfall. Thursday night will have high
pressure return to the area.

For temps...high Thursday in the 30s w/ overnight lows tonight
mainly 20s...w/ mid teens to low 20s Thursday night.

.LONG TERM...(Thursday night through Wednesday)
Issued at 234 PM MDT Wed Mar 13 2019

In the extended period the models are showing an upper-level ridge
over the Western U.S.; along with a surface high pressure center
located over western Wyoming with ridging extending into the High
Plains. This will influence the local area with dry conditions, over
the weekend, and near normal temperatures for the rest of the
period, with the afternoon high temperatures reaching into the to
the upper 40s to middle 50s. Overnight low temperatures will range
between the lower 20s to lower 30s.

The next chance for precipitation, according to the models, looks to
be Monday night into Tuesday. A shortwave trough looks to move into
the region late Monday afternoon and aid in developing, as of now, a
weak surface low east of the Four Corners and southwest of the
Central High Plains region. This system will then move eastward into
the southern High Plains and produce a mixture of light rain and
snow showers for the local area.

Following this minor system dry conditions return during the middle
of the week as high pressure builds back into the High Plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1133 AM MDT Wed Mar 13 2019

Storm system moving thru the region will bring a mix of VFR/MVFR
ceilings with visibility in snow/blowing snow down to 1-3sm at
times mainly from 06z-16z Thursday. VFR from 15z-16z onward.

Winds for KGLD...SSE 15-25kts thru 22z this afternoon...then NNW
30-35kts w/ gusts 50-60kts especially after 00z tonight.

Winds for KMCK...ENE around 10kts increasing to 15-25kts by 19z-
20z. By 00z Thursday...NNW 20-30kts w/ gusts to 50-60kts
especially after 03z.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning until 3 PM MDT /4 PM CDT/ Thursday for
     KSZ001>004-013>016-027>029-041-042.

     Flood Watch through Thursday morning for KSZ001>004-013>016-
     027>029-041-042.

     Blizzard Warning until noon MDT /1 PM CDT/ Thursday for KSZ001-
     013-027.

     Winter Weather Advisory until 1 PM CDT Thursday for KSZ002>004.

CO...High Wind Warning until 3 PM MDT Thursday for COZ092.

     Flood Watch through Thursday morning for COZ090>092.

     Blizzard Warning until noon MDT Thursday for COZ090>092.

NE...High Wind Warning until 3 PM MDT /4 PM CDT/ Thursday for
     NEZ079>081.

     Flood Watch through Thursday morning for NEZ079>081.

     Blizzard Warning until noon MDT Thursday for NEZ079.

     Winter Weather Advisory until 1 PM CDT Thursday for NEZ080-081.

&&

UPDATE...JN
SHORT TERM...JN
LONG TERM...BW
AVIATION...JN
Hazardous weather outlook, Mar 13, 1:52 PM MST, 8 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
252 PM MDT Wed Mar 13 2019

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-142100-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
252 PM MDT Wed Mar 13 2019 /352 PM CDT Wed Mar 13 2019/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Very active weather is expected during this time.

Periods of moderate to heavy rainfall are expected through the day
across much of the area. This rainfall on frozen and saturated
ground could cause flooding. As a result a Flood Watch remains in
affect.

There will be a threat for isolated thunderstorms mainly along and
east of a line from Gove to McCook.

The rain will change to snow this afternoon in eastern Colorado and
then will gradually change across the rest of the area through the
night. 2 to 6 inches can be expected from Kit Carson and Yuma
counties into Dundy and Cheyenne county Kansas. 3 inches or less are
expected elsewhere. With the very strong north winds expected,
blizzard conditions are still expected in Yuma and Kit Carson
counties with near Blizzard conditions expected NE Colorado and
adjacent Kansas and Nebraska counties.

North winds this afternoon into tonight will gusts into the 75 to 85
mph range in eastern Colorado with gusts of 60 to around 70 mph
expected over northwest Kansas and extreme southwest Nebraska.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY...

Blizzard or near blizzard conditions will continue through Noon MDT
(1 PM CDT). Also on Thursday, north winds will gust to 60 to 70 mph
until mid afternoon. Flood Watch in effect through midday Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Mar 13, 9:29 AM MST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1029 AM MDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       10 N LEVANT             39.52N 101.16W
03/13/2019  M1.42 INCH       THOMAS             KS   COCORAHS

            COCORAHS STATION KS-TH-27, 9 N LEVANT.

0600 AM     HEAVY RAIN       COLBY                   39.39N 101.05W
03/13/2019  M0.87 INCH       THOMAS             KS   COCORAHS

            COCORAHS STATION KS-TH-11, COLBY.

0600 AM     HEAVY RAIN       1 W DRESDEN             39.62N 100.44W
03/13/2019  M0.77 INCH       DECATUR            KS   COCORAHS

            COCORAHS STATION KS-DC-5, 1 W DRESDEN.

0600 AM     HEAVY RAIN       NORTON                  39.84N 99.89W
03/13/2019  M0.77 INCH       NORTON             KS   COCORAHS

            COCORAHS STATION KS-NT-3, NORTON.

0415 AM     HEAVY RAIN       CULBERTSON              40.23N 100.83W
03/13/2019  M0.74 INCH       HITCHCOCK          NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION CBRN1, CULBERTSON.

0600 AM     HEAVY RAIN       5 S HOXIE               39.28N 100.45W
03/13/2019  M0.70 INCH       SHERIDAN           KS   COCORAHS

            COCORAHS STATION KS-SD-2, HOXIE 5.3 S.

0600 AM     HEAVY RAIN       3 N RUSSELL SPRINGS     38.96N 101.17W
03/13/2019  M0.69 INCH       LOGAN              KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION RLLK1, RUSSELL
            SPRINGS 3N.

0600 AM     HEAVY RAIN       2 N CLAYTON             39.77N 100.18W
03/13/2019  M0.67 INCH       DECATUR            KS   COCORAHS

            COCORAHS STATION KS-DC-2, 2 N CLAYTON.

0600 AM     HEAVY RAIN       3 WSW NORCATUR          39.81N 100.24W
03/13/2019  M0.65 INCH       DECATUR            KS   COCORAHS

            COCORAHS STATION KS-DC-1, 3 WSW NORCATUR.

0500 AM     HEAVY RAIN       4 SSW WINONA            39.01N 101.27W
03/13/2019  M0.62 INCH       LOGAN              KS   COCORAHS

            COCORAHS STATION KS-LG-2, 3 SSW WINONA.

0700 AM     HEAVY RAIN       7 ENE ANGELUS           39.23N 100.57W
03/13/2019  M0.59 INCH       SHERIDAN           KS   COCORAHS

            COCORAHS STATION KS-SD-12, 6 ENE ANGELUS.

0600 AM     HEAVY RAIN       5 NNW MCCOOK            40.27N 100.65W
03/13/2019  M0.58 INCH       RED WILLOW         NE   COCORAHS

            COCORAHS STATION RED_019, 4 NNW MCCOOK.

0600 AM     HEAVY RAIN       HOXIE                   39.36N 100.44W
03/13/2019  M0.58 INCH       SHERIDAN           KS   COCORAHS

            COCORAHS STATION KS-SD-11, HOXIE.

0600 AM     HEAVY RAIN       1 SSW NORTON            39.82N 99.90W
03/13/2019  M0.57 INCH       NORTON             KS   COCORAHS

            COCORAHS STATION KS-NT-14, 1 SSW NORTON.

0800 AM     HEAVY RAIN       2 N CHEYENNE WELLS      38.84N 102.35W
03/13/2019  M0.51 INCH       CHEYENNE           CO   COCORAHS

            COCORAHS STATION CO-CH-28, 1 N CHEYENNE
            WELLS.

0500 AM     HEAVY RAIN       GRAINFIELD              39.11N 100.46W
03/13/2019  M0.50 INCH       GOVE               KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION GRFK1, GRAINFIELD.

0700 AM     HEAVY RAIN       ATWOOD                  39.81N 101.04W
03/13/2019  M0.50 INCH       RAWLINS            KS   COCORAHS

            COCORAHS STATION KS-RA-17, ATWOOD.

0600 AM     HEAVY RAIN       3 SSE QUINTER           39.03N 100.20W
03/13/2019  M0.49 INCH       GOVE               KS   COCORAHS

            COCORAHS STATION KS-GO-9, QUINTER 3.3 SSE.

0745 AM     HEAVY RAIN       CHEYENNE WELLS          38.82N 102.35W
03/13/2019  M0.47 INCH       CHEYENNE           CO   COCORAHS

            COCORAHS STATION CO-CH-36, CHEYENNE WELLS.

0700 AM     HEAVY RAIN       7 NE PARK               39.18N 100.26W
03/13/2019  M0.47 INCH       SHERIDAN           KS   COCORAHS

            COCORAHS STATION KS-SD-8, 7 NE PARK.

0614 AM     HEAVY RAIN       2 NNW HERNDON           39.93N 100.80W
03/13/2019  M0.47 INCH       RAWLINS            KS   COCORAHS

            COCORAHS STATION KS-RA-25, 1 NNW HERNDON.

0600 AM     HEAVY RAIN       7 SSW LEVANT            39.30N 101.26W
03/13/2019  M0.47 INCH       THOMAS             KS   COCORAHS

            COCORAHS STATION KS-TH-20, 6 SW LEVANT.

0500 AM     HEAVY RAIN       OAKLEY                  39.13N 100.85W
03/13/2019  M0.45 INCH       LOGAN              KS   COCORAHS

            COCORAHS STATION KS-LG-10, OAKLEY.

0800 AM     HEAVY RAIN       9 SSE SHARON SPRINGS    38.77N 101.68W
03/13/2019  M0.43 INCH       WALLACE            KS   COCORAHS

            COCORAHS STATION KS-WA-10, 9 SSE SHARON
            SPRINGS.

1200 AM     HEAVY RAIN       2 E CULBERTSON          40.23N 100.80W
03/13/2019  M0.43 INCH       HITCHCOCK          NE   COCORAHS

            COCORAHS STATION HITC028, 1 E CULBERTSON.

0600 AM     HEAVY RAIN       2 WSW PALISADE          40.34N 101.15W
03/13/2019  M0.42 INCH       HITCHCOCK          NE   COCORAHS

            COCORAHS STATION HITC020, PALISADE 2.4 WSW.

0700 AM     HEAVY RAIN       8 NNE ARAPAHOE          38.96N 102.10W
03/13/2019  M0.41 INCH       CHEYENNE           CO   COCORAHS

            COCORAHS STATION CO-CH-34, 8 NNE ARAPAHOE.

0600 AM     HEAVY RAIN       1 S ATWOOD              39.80N 101.04W
03/13/2019  M0.41 INCH       RAWLINS            KS   COCORAHS

            COCORAHS STATION KS-RA-19, ATWOOD 0.7 S.

0600 AM     HEAVY RAIN       7 SSW GRINNELL          39.03N 100.67W
03/13/2019  M0.40 INCH       GOVE               KS   COCORAHS

            COCORAHS STATION KS-GO-1, 6 SSW GRINNELL.

0600 AM     HEAVY RAIN       6 SW MCCOOK             40.14N 100.69W
03/13/2019  M0.40 INCH       RED WILLOW         NE   COCORAHS

            COCORAHS STATION RED_001, 5 SW MCCOOK.

0700 AM     HEAVY RAIN       1 NW LEOTI              38.49N 101.37W
03/13/2019  M0.39 INCH       WICHITA            KS   COCORAHS

            COCORAHS STATION KS-WH-10, LEOTI.

0600 AM     HEAVY RAIN       3 S PARK                39.07N 100.37W
03/13/2019  M0.39 INCH       GOVE               KS   COCORAHS

            COCORAHS STATION KS-GO-7, 2 S PARK.

0500 AM     HEAVY RAIN       10 S SHARON SPRINGS     38.75N 101.74W
03/13/2019  M0.35 INCH       WALLACE            KS   COCORAHS

            COCORAHS STATION KS-WA-1, 9 S SHARON
            SPRINGS.

0800 AM     HEAVY RAIN       8 SE WESKAN             38.78N 101.86W
03/13/2019  M0.34 INCH       WALLACE            KS   COCORAHS

            COCORAHS STATION KS-WA-4, 7 SE WESKAN.

0505 AM     HEAVY RAIN       1 NW CULBERTSON         40.23N 100.85W
03/13/2019  M0.34 INCH       HITCHCOCK          NE   COCORAHS

            COCORAHS STATION NE-HK-1, CULBERTSON.

0700 AM     HEAVY RAIN       4 SW ARAPAHOE           38.80N 102.22W
03/13/2019  M0.31 INCH       CHEYENNE           CO   COCORAHS

            COCORAHS STATION CO-CH-38, 4 SW ARAPAHOE.

0700 AM     HEAVY RAIN       1 WNW CHEYENNE WELLS    38.82N 102.36W
03/13/2019  M0.31 INCH       CHEYENNE           CO   COCORAHS

            COCORAHS STATION CO-CH-31, CHEYENNE WELLS.

0530 AM     HEAVY RAIN       MCDONALD                39.79N 101.37W
03/13/2019  M0.30 INCH       RAWLINS            KS   COCORAHS

            COCORAHS STATION KS-RA-24, MCDONALD.

0900 AM     HEAVY RAIN       1 NE GOODLAND           39.35N 101.70W
03/13/2019  M0.28 INCH       SHERMAN            KS   COCORAHS

            COCORAHS STATION KS-SH-4, GOODLAND.

0700 AM     HEAVY RAIN       1 ENE GOODLAND          39.35N 101.70W
03/13/2019  M0.27 INCH       SHERMAN            KS   COCORAHS

            COCORAHS STATION KS-SH-3, GOODLAND.

0700 AM     HEAVY RAIN       3 NNW RULETON           39.38N 101.90W
03/13/2019  M0.27 INCH       SHERMAN            KS   COCORAHS

            COCORAHS STATION KS-SH-16, 2 NNW RULETON.

0700 AM     HEAVY RAIN       WESKAN                  38.87N 101.96W
03/13/2019  M0.26 INCH       WALLACE            KS   COCORAHS

            COCORAHS STATION KS-WA-9, WESKAN.

0700 AM     HEAVY RAIN       5 NW MAX                40.15N 101.47W
03/13/2019  M0.24 INCH       DUNDY              NE   COCORAHS

            COCORAHS STATION DUND011, 4 WNW MAX.

0700 AM     HEAVY RAIN       9 S RULETON             39.21N 101.87W
03/13/2019  M0.23 INCH       SHERMAN            KS   COCORAHS

            COCORAHS STATION KS-SH-14, 9 S RULETON.

0700 AM     HEAVY RAIN       13 NNW RULETON          39.52N 101.93W
03/13/2019  M0.22 INCH       SHERMAN            KS   COCORAHS

            COCORAHS STATION KS-SH-33, 12 NNW RULETON.

&&
Local storm report, Mar 13, 12:20 PM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
120 PM MDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     FLOOD            6 WNW SELDEN            39.59N 100.67W
03/13/2019                   DECATUR            KS   PUBLIC

            FLOOD WATERS ARE UP TO 3.5 FEET DEEP ON CR
            400 1.5 MILES NORTH OF THE SHERIDAN/DECATUR
            COUNTY LINE WHERE PRAIRIE DOG CREEK CROSSES
            THE ROAD.

&&
Local storm report, Mar 13, 12:59 PM MST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
159 PM MDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLOOD            6 N REXFORD             39.55N 100.75W
03/13/2019                   THOMAS             KS   EMERGENCY MNGR

            EM REPORTED ROADS FLOODED OVER IN THE
            WENDELL TOWNSHIP.

&&
Local storm report, Mar 13, 1:42 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
242 PM MDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             BENKELMAN               40.05N 101.53W
03/13/2019  E0.25 INCH       DUNDY              NE   LAW ENFORCEMENT

&&
Local storm report, Mar 13, 1:50 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
250 PM MDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     BLIZZARD         YUMA                    40.12N 102.73W
03/13/2019                   YUMA               CO   LAW ENFORCEMENT

            CAN ONLY SEE A BLOCK IN THE BLOWING SNOW.

&&
Local storm report, Mar 13, 1:58 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
258 PM MDT WED MAR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     BLIZZARD         1 S FLAGLER             39.29N 103.07W
03/13/2019                   KIT CARSON         CO   TRAINED SPOTTER

            VISIBILITY FALLING TO LESS THAN A QUARTER
            MILE AT TIMES AS WAVES OF SNOW MOVE THROUGH.

&&

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 high wind, 1 blizzard. Local standard time, as filed.

Blizzard, Dundy

When
March 13, 2:00 PM MST to 5:30 PM MST
Where
Dundy forecast zone
Reported by
Public
Coordinates
40.176, -101.688 (the zone’s center; the record gives no point)

Near zero visibility was reported across the county.

High Wind, Dundy

When
March 13, 5:00 PM MST to March 14, 2:00 PM MST
Where
Dundy forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
40.176, -101.688 (the zone’s center; the record gives no point)

Due to high winds occurring in surrounding counties, high winds should have also occurred in Dundy County.

High Wind, Hitchcock

When
March 13, 7:00 PM CST to March 14, 4:00 PM CST
Where
Hitchcock forecast zone
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
40.176, -101.042 (the zone’s center; the record gives no point)

High Wind, Red Willow

When
March 13, 8:00 PM CST to March 14, 5:00 PM CST
Where
Red Willow forecast zone
Measured
64 kt (74 mph) measured gust
Reported by
ASOS
Coordinates
40.176, -100.477 (the zone’s center; the record gives no point)

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2019Every state in 2019This day in weather historyWarnings in Nebraska, March 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 815713, 815718, 815722, 815724.